Polynomial solutions to H∞ problems

    Research output: Contribution to journalArticleAcademic

    11 Citations (Scopus)
    133 Downloads (Pure)


    The paper presents a polynomial solution to the standard H∞-optimal control problem. Based on two polynomial J-spectral factorization problems, a parameterization of all suboptimal compensators is obtained. A bound on the McMillan degree of suboptimal compensators is derived and an algorithm is formulated that may be used to solve polynomial J-spectral factorization problems.
    Original languageUndefined
    Pages (from-to)323-351
    JournalInternational journal of robust and nonlinear control
    Issue number3
    Publication statusPublished - 1994


    • IR-71072
    • Polynomial methods
    • J-spectral factorization
    • H∞-optimization
    • McMillan degree

    Cite this